# SDR CHIR20131608001

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: General aviation
- Aircraft: N190CH
- Make and model: Boeing 1072
- Aircraft serial: 2002
- Aircraft time: 43,530 hours
- Engine: Ge CT581402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: 280102LC
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT DURING A DESCENT,  NR 1 ENGINE TORQUE WAS AT 25 PERCENT AND NR 2 ENGINE TORQUE WAS AT 7 PERCENT.  PULLED IN POWER TO INCREASE TORQUE ON THE NR 2 ENGINE. DURING PULL IN OF POWER,  NR 2 ENGINE TORQUE DECREASED TO 1 PERCENT MOMENTARILY PRIOR TO MATCHING UP ALL PARAMETERS (TORQUE, NG, T5).  RETURNED ACFT TO MX BASE.  REPLACED THE NR 2 ENGINE.
